# SDR AMTA200401003

- Difficulty date: August 6, 2004
- Submitted: September 9, 2004
- Operation: Air carrier
- Aircraft: N514AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27971
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EGRESS LIGHTS FROM 13DEF THROUGH 10 DEF INOPERATIVE.  FOUND CONNECTOR DISCONNECTED AT 12 DEF, RECONNECTED OPS CHECKS SATISFACTORY.  (M)
